×

zbMATH — the first resource for mathematics

A theorem of completeness for families of compact analytic spaces. (English) Zbl 0205.38803

MSC:
32J99 Compact analytic spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Artin, On the solutions of analytic equations, Invent. Math. 5 (1968), 277 – 291. · Zbl 0172.05301 · doi:10.1007/BF01389777 · doi.org
[2] Adrien Douady, Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné, Ann. Inst. Fourier (Grenoble) 16 (1966), no. fasc. 1, 1 – 95 (French). · Zbl 0146.31103
[3] -, Le problème des modules pour les variétés analytiques complexes, Séminaire Bourbaki 1964/65, exposé 277, Benjamin, New York, 1966. MR 33 #54201.
[4] A. Grothendieck, Techniques de construction en géométrie analytique I-X, Séminaire Henri Cartan 1960/61, 2ième éd., École Normale Supérieure, Secréetariat mathématique, Paris 1962. MR 26 #3562.
[5] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. I, II, Ann. of Math. (2) 67 (1958), 328 – 466. · Zbl 0128.16901 · doi:10.2307/1970009 · doi.org
[6] K. Kodaira and D. C. Spencer, A theorem of completeness for complex analytic fibre spaces, Acta Math. 100 (1958), 281 – 294. · Zbl 0124.16502 · doi:10.1007/BF02559541 · doi.org
[7] M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536 – 577. · Zbl 0106.15303 · doi:10.2307/1970211 · doi.org
[8] M. Kuranishi, New proof for the existence of locally complete families of complex structures, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 142 – 154.
[9] Geneviève Pourcin, Théorème de Douady au-dessus de \?, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 451 – 459 (French). · Zbl 0186.14003
[10] Michael Schlessinger, Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208 – 222. · Zbl 0167.49503
[11] Hans Werner Schuster, Über die Starrheit kompakter komplexer Räume, Manuscripta Math. 1 (1969), 125 – 137 (German, with English summary). · Zbl 0169.10001 · doi:10.1007/BF01173098 · doi.org
[12] Hans Werner Schuster, Zur Theorie der Deformationen kompakter komplexer Räume, Invent. Math. 9 (1969/1970), 284 – 294. · Zbl 0192.44201 · doi:10.1007/BF01425483 · doi.org
[13] John J. Wavrik, Deformations of Banach [branched] coverings of complex manifolds, Amer. J. Math. 90 (1968), 926 – 960. · Zbl 0176.03902 · doi:10.2307/2373491 · doi.org
[14] John J. Wavrik, Obstructions to the existence of a space of moduli, Global Analysis (Papers in Honor of K. Kodaira), Univ. Tokyo Press, Tokyo, 1969, pp. 403 – 414.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.